# SDR CA070106001

- Difficulty date: December 27, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,256 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Part number: BC10065005
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT PASSENGER ALERTED FA TO SMOKE SMELL IN REAR OF CABIN , SMOKE WAS THEN VISIBLY OBSERVED BY PASSENGERS AND FA. FLIGHT RETURNED TO DEPARTURE AIRPORT AND ERS WAS REQUESTED. AIRCRAFT WAS APPROX. 2000 LBS OVERWEIGHT BUT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE DETERMINED THAT THE SIDEWALL LIGHTING ASSEMBLY AT SEAT 6F TO BE AT FAULT. RECEPTACLE FOR LIGHT APPEARED PITTED AND MAY HAVE CAUSED LIGHT ASSEMBLY TO SHORT OUT. LIGHT ASSEMBLY WAS REPLACED IAW AMM 05-51-01 PAGE 601   (TC NR 20070106001)
